MURAL - Maynooth University Research Archive Library



    Global phase-locking in finite populations of phase-coupled oscillators


    Verwoerd, Mark and Mason, Oliver (2007) Global phase-locking in finite populations of phase-coupled oscillators. SIAM Journal on Applied Dynamical Systems, 7 (1). pp. 134-160. ISSN 1536-0040

    [img] Download (349kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We present new necessary and sufficient conditions for the existence of fixed points in a finite system of coupled phase oscillators on a complete graph. We use these conditions to derive bounds on the critical coupling.

    Item Type: Article
    Keywords: Mathematics; Dynamical systems; Classical analysis; ODEs; phase-coupled oscillators; Hamilton Institute. Type text
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1687
    Depositing User: Hamilton Editor
    Date Deposited: 26 Nov 2009 09:48
    Journal or Publication Title: SIAM Journal on Applied Dynamical Systems
    Publisher: SIAM - Society for Industrial and Applied Mathematics
    Refereed: Yes
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year